# SDR DALA2019030601584

- Difficulty date: March 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: CORROSION AT FRAME UNDER L1 DOOR GUTTER ASSY BTW STA= 358 TO 368 AND STA= 377.7, LBL 58.2. (W1). CORRECTIVE ACTION:SUMMARY OF NR 00234 CORROSION LEVEL 2: FRAME UNDER L1 DOOR GUTTER ASSY (CHANNEL) WAS REPLACED PER SRM 51-40-02 AND DWG. (0971148)
